加载中…
Let be a signed graph and be its adjacency matrix. Denote by the matching number of . Let be the nullity of . He et al. [Bounds for the matching number and cyclomatic number of a signed graph in terms of rank, Linear Algebra Appl. 572 (2019), 273–291] proved that where is the dimension of cycle space of . Signed graphs reaching the lower bound or the upper bound are respectively characterized by the same paper. In this paper, we will prove that no signed graphs with nullity . We also prove that there are infinite signed graphs with nullity for a given .

生成讲解博客的中文版本

生成AI智能校验的中文版本